On Dynamic Output Feedback H∞ Control for Positive Discrete-Time Delay Systems

Baozhu Du

Abstract

This paper is devoted to the H∞ control design of positive discrete-time systems with multiple delays. Novel bounded real lemma is presented first via linear matrix inequality technique, which reveals that H∞ norms of a discrete-time positive system with time delays both in dynamic and output equations are identical to that of the corresponding delay-free system. Necessary and sufficient conditions for positivity preserving H∞ stabilization via a dynamic output feedback control are established in the forms of matrix equalities, that guaranteeing the closed-loop system not only to be asymptotically stable and positive, but also to have a desired H∞ performance. The proposed results are extended to interval uncertain positive systems with time delay. Finally, an example is given to illustrate the effectiveness of the obtained design scheme.

Download


Paper Citation


in Harvard Style

Du B. (2019). On Dynamic Output Feedback H∞ Control for Positive Discrete-Time Delay Systems.In Proceedings of the 16th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-758-380-3, pages 760-766. DOI: 10.5220/0007931607600766


in Bibtex Style

@conference{icinco19,
author={Baozhu Du},
title={On Dynamic Output Feedback H∞ Control for Positive Discrete-Time Delay Systems},
booktitle={Proceedings of the 16th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2019},
pages={760-766},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0007931607600766},
isbn={978-989-758-380-3},
}


in EndNote Style

TY - CONF

JO - Proceedings of the 16th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - On Dynamic Output Feedback H∞ Control for Positive Discrete-Time Delay Systems
SN - 978-989-758-380-3
AU - Du B.
PY - 2019
SP - 760
EP - 766
DO - 10.5220/0007931607600766